# SDR UPS96220643

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 740 BETWEEN STR 19R TO 20R FITTING WAS CRACKED BEYOND STOP DRILL.  REPAIRED BS 740 RT FITTING PER EO B727-5310-8420-A
